Open set of eigenvalues and SVEP

Volume 75 / 2007

J. Bračič, V. Müller Banach Center Publications 75 (2007), 67-69 MSC: Primary 47A11. DOI: 10.4064/bc75-0-5

Authors

  • J. BračičIMFM, University of Ljubljana
    Jadranska ul. 19
    1111 Ljubljana
    Slovenia
    e-mail
  • V. MüllerMathematical Institute
    Czech Academy of Sciences
    Žitná 25
    115 67 Prague 1
    Czech Republic
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image